Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
THE RIESZ TRANSFORMATION ON CONES
Autore:
LI HQ;
Indirizzi:
UNIV PARIS 11,DEPT MATH,BATIMENT 425 F-91405 ORSAY FRANCE
Titolo Testata:
Comptes rendus de l'Academie des sciences. Serie 1, Mathematique
fascicolo: 10, volume: 326, anno: 1998,
pagine: 1167 - 1170
SICI:
0764-4442(1998)326:10<1167:TRTOC>2.0.ZU;2-E
Fonte:
ISI
Lingua:
FRE
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
H.Q. Li, "THE RIESZ TRANSFORMATION ON CONES", Comptes rendus de l'Academie des sciences. Serie 1, Mathematique, 326(10), 1998, pp. 1167-1170

Abstract

In this Note, we prove that the Riesz transformation, del (-Delta)(-1/2), on the cone, C(N) R+ x N, where N is a compact Riemannian manifold of dimension n - 1 (n greater than or equal to 2), and connected, isof weak type (1, 1) and type (p, p) for all 1 < p less than or equal to 2; let lambda(1) denote the smallest non-zero eigenvalue of the Laplace operator on the base N, then: 1. if lambda(1) > n - 1, then del (- Delta)(-1/2) is bounded in L-P (C(N)) for all 2 < p < +infinity; 2. if lambda(1) < n - 1, then del (-Delta)(-1/2) is not of type (p, p) for any p greater than or equal to [GRAPHICS] (C) Academie des Sciences/Elsevier. Paris.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 12/07/20 alle ore 09:21:46